MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN LNR CON +4 10D 32IDX54OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN LNR CON +4 10D 32IDX54OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Model Number 1218-32-754
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Laxity (4526)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.Follow-up is being conducted to determine initial reporter contact information.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the patient that "in (b)(6) 2019 i had hip revision surgery, which included the use of the depuy constrained acetabular liner.Initially i did not notice any difference from my previous liner.However, as the months have passed, i have experienced a clicking feeling/movement in my hip when i move in certain ways.For instance, walking up stairs, i feel a clicking (for lack of a better description) when i lift on the leg with the revision.Also, when i bend in certain ways, get up from a sitting position at times, and other activities.Since i have experienced dislocation in the past, i find this very disconcerting.My previous dislocations had no advance ¿clicking¿, just the dislocation.My doctor has not provided me with much information on limitations of my activities.In fact, the last time i brought it up he said ¿just be happy you can walk¿.Unfortunately, i did not pursue the conversation at the time.I¿m sure he doesn¿t know what i am experiencing, since it seems this is not the common constrainer experience.My question for you is, can you provide me with information on what one should expect after the constrainer has been inserted? does it mean that dislocation is eminent because of the movement i am feeling? what are there precautions i should be taking? is this clicking/movement normal in cases such as mine? my surgeon is an excellent doctor and has helped me through very difficult circumstances, i just don¿t believe he has the answers i need in this instance.Any insight and/or help you can provide is appreciated." doi: (b)(6) 2009.Dor: (b)(6) 2019.Right hip.Please see (b)(4) for 1st revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Device history review : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
PINN LNR CON +4 10D 32IDX54OD
Common Device Name
PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10991713
Report Number1818910-2020-26793
Device Sequence Number779309
Product Code KWZ
UDI-Device Identifier10603295012009
UDI-Public10603295012009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1218-32-754
Device Catalogue Number121832754
Device Lot NumberB4TB11000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOMET HEAD; BIOMET HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR